# SDR CA951122007

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Lock
- Part number: 350A37118322
- Condition: Sheared
- Location: Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)MAST BEARING CHIP PLUG WAS SHEARED. INVESTIGATION FOUND THAT THE BEARING LOCK HAD SEPARATED AT THE WEAKEST POINT NEAR THE BEARING KEYWAY AND WAS PULLED OUTBOARD WHICH SHEARED THE MAGNETIC CHIP PLUG.
